T Nation

Behavioral Issues with Supplements?


#1

The only reason I’m asking is cause someone believes supplements are causing me to lose my temper just want some extra input on it cause I haven’t found anything supporting their statements. Thanks guys and girls


#2

Which ones?


#3

We talking supplements or Soviet Sports Supplements nomsayin? You Tren hard?


#4

BCAAs powder and creatinine hci


#5

Very high leucine (bcaa) intake can cause psychotic episodes. I read about it 4-5 years ago. I’ll look for something on it but I think it was a dose of about 20 grams of leucine.


#6

No nutritional supplement I know of, taken at a normal dose, would cause behavioural problems.

Excluding mega dosings, contamination, or hormone supplements, then no, your issues are just you bro.


#7

^I agree. Maybe try an anger management class. In my experience, guys with uncontrollable tempers tend to wind up in the criminal justice system.